Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 829419, 16 pages
http://dx.doi.org/10.1155/2014/829419
Review Article

Fixed Point Theory and the Ulam Stability

1Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland
2Department of Mathematics, Politehnica University of Timişoara, Piaţa Victoriei no. 2, 300006 Timişoara, Romania
3Faculty of Applied Mathematics, AGH University of Science and Technology, Mickiewicza 30, 30-059 Kraków, Poland
4Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 26 May 2014; Accepted 9 July 2014; Published 13 August 2014

Academic Editor: Zbigniew Leśniak

Copyright © 2014 Janusz Brzdęk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [12 citations]

The following is the list of published articles that have cited the current article.

  • Anna Bahyrycz, Krzysztof Ciepliński, and Jolanta Olko, “On an equation characterizing multi-additive-quadratic mappings and its Hyers–Ulam stability,” Applied Mathematics and Computation, vol. 265, pp. 448–455, 2015. View at Publisher · View at Google Scholar
  • Jinghao Huang, and Yongjin Li, “Hyers–Ulam stability of linear functional differential equations,” Journal of Mathematical Analysis and Applications, 2015. View at Publisher · View at Google Scholar
  • Anna Bahyrycz, Krzysztof Ciepliński, and Jolanta Olko, “On an equation characterizing multi-cauchy-jensen mappings and its Hyers-Ulam stability,” Acta Mathematica Scientia, vol. 35, no. 6, pp. 1349–1358, 2015. View at Publisher · View at Google Scholar
  • M. Mursaleen, Khursheed J. Ansari, and Asif Khan, “Stability of some positive linear operators on compact disk,” Acta Mathematica Scientia, vol. 35, no. 6, pp. 1492–1500, 2015. View at Publisher · View at Google Scholar
  • Janusz Brzdęk, and Nasrin Eghbali, “On approximate solutions of some delayed fractional differential equations,” Applied Mathematics Letters, 2015. View at Publisher · View at Google Scholar
  • Janusz Brzdȩk, Włodzimierz Fechner, Mohammad Sal Moslehian, and Justyna Sikorska, “Recent developments of the conditional stability of the homomorphism equation,” Banach Journal of Mathematical Analysis, vol. 9, no. 3, pp. 278–326, 2015. View at Publisher · View at Google Scholar
  • Janusz Brzdȩk, and Liviu Cădariu, “Stability for a family of equations generalizing the equation of p-Wright affine functions,” Applied Mathematics and Computation, vol. 276, pp. 158–171, 2016. View at Publisher · View at Google Scholar
  • Anna Bahyrycz, and Magdalena Piszczek, “On approximately (p, q)-wright affine functions and inner product spaces,” Acta Mathematica Scientia, vol. 36, no. 2, pp. 593–601, 2016. View at Publisher · View at Google Scholar
  • Hamed H. Alsulami, Selma Gülyaz, Erdal Karaplnar, and Inci M. Erhan, “An Ulam stability result on quasi-b-metric-like spaces,” Open Mathematics, vol. 14, no. 1, pp. 1087–1103, 2016. View at Publisher · View at Google Scholar
  • Janusz Brzdęk, and Magdalena Piszczek, “Fixed points of some nonlinear operators in spaces of multifunctions and the Ulam stability,” Journal of Fixed Point Theory and Applications, 2017. View at Publisher · View at Google Scholar
  • Castro, and Simões, “Different types of Hyers-Ulam-Rassias stabilities for a class of integro-differential equations,” Filomat, vol. 31, no. 17, pp. 5379–5390, 2017. View at Publisher · View at Google Scholar
  • Anna Bahyry, Magdalena Piszczek, and Janusz Brzdęk, “Approximately p-Wright affine functions, inner product spaces and derivations,” Fixed Point Theory, vol. 18, no. 1, pp. 69–71, 2017. View at Publisher · View at Google Scholar